# SDR QXEA200602760

- Difficulty date: October 19, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 13,784 hours, 14,161 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF FLIGHT NR 2410, CABIN PRESSURE WARNING AT APPROX 13,000 MSL.  CABIN RATE PRECEEDING WARINING WAS 1500 FPM.  ALL PROCEEDED BY NR 1 BLEED HOT CAUTION ON TAKEOFF ROLL.  BLEEDS WERE NEVER OUT OF MIN.   MAINTENACE REMOVED AND REPLACED NR 1 AND NR 2 NPRSOV, NR 1 BLEED OVER TEMP SWITCH.  AIRCRAFT PRESSURIZATION CHECK CHECKS GOOD.  OCF WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
